The Horror of Vasculitis
My wordpress blog is just two months old so you might think that I am new to the blogging world. This article is from my Friendster blog.
This blog shoud have been written the week before last week but I was too busy with my work.
April 11 – 17, 2006, I had a sore throat. I took a hell amount of Amoxicillin. 3 x a day so I am not exaggerating the word “hell.” So I developed these rashes all over my feet and legs. Bloody-red spots and patterns and some were even size of 50 cents! For 1 week, I looked like a person with eczema. As in ECZEMA! I went to the hospital for a check up. It was “Vasculitis” An inflammation of the blood vessels.One of the causes of vasculitis is allergy. In my case, it was an allergic reaction to Amoxicillin. My blood vessels literally exploded. I got medications but they didn’t make the eczema go away instantly.For two weeks, I got disgusted look from the people in the street.Of course I couldn’t approached all of them to say “Hey, don’t be afraid, my disease is not scabies! You won’t get infected!” Plus they don’t understand a single English word and I know I just want to slap them.
To be a zombie or a humanoid in a horror film is one of my dreams.It happened for two weeks. I looked like the possesed girl’s brother from the movie, Exorcist.Blabbermouth, Lament